MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 52MM QUAD HEMI FLARE STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 52MM QUAD HEMI FLARE STD; HIP COMPONENT
Model Number 36430052
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to loosening - socket| peri-prosthetic fracture ? socket.Revision njr number: (b)(4).Side:l primary asa: p2 - mild disease not incapacitating.

Brand Name
LINEAGE ACETABULAR SHELL 52MM QUAD HEMI FLARE STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12127866
Report Number3010536692-2021-00361
Device Sequence Number19715216
Product Code LPH
UDI-Device IdentifierM684364300521
UDI-PublicM684364300521
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36430052
Device Catalogue Number36430052
Device Lot Number95273605
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2021
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;